# SDR FDEA201708012086

- Difficulty date: August 1, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 78,007 hours, 29,479 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10052
- Part serial: 00179
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RECEIVED AN AMBER GEAR LIGHT AND A GEAR DISAGREE MESSAGE ON EICAS.  RAN CHECKLIST, PROBLEM  DID NOT RESOLVE ITSELF.  PUT GEAR DOWN AND RECEIVED A NORMAL THREE GREEN INDICATION.  RETURNED TO DEPARTURE.  THE NOSE LANDING GEAR LOCK ACTUATOR REMOVED AND REPLACED.  PROXIMITY SWITCH ELECTRONICS UNIT (PSEU) REMOVED AND REPLACED. SYSTEMS OPS CHECKED  GOOD IAW AMM 32-32-00-5.  RETURNED VMO/MMO SWITCH TO NORMAL IAW AMM 34-12-00-5.   REMOVED LANDING GEAR LOCKPINS IAW AMM 32-00-20-2.  REMOVED COLLAR AND RESET LANDING GEAR LOCK LEVER CIRCUIT BREAKER IAW AMM 20-60-01-2.
